# SDR CALA2024082000456

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 62,746 hours, 22,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A85123
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E DOOR ENTRYWAY WEBS AND FITTINGS HAVE DAMAGE FROM E&E DOOR LATCH PINS.   VERIFIED NEW PART AND FASTENER, INSPECTED INTERFACE. OK TO INSTALL. BLENDED R/H WEB, MINIMAL MATERIAL LOSS NOTED, POLISHED FWD AND AFT ACCESS DOOR FITTINGS, MINIMAL MATERIAL LOSS, WITHIN LIMITS PER SRM 53-10-15-1A-3. TREATED AND PRIMED AREAS PER SRM 51-20-01. REMOVED L/H E/E COMPARTMENT -18 WEB. PER SRM 51-40-02. BOEING DWG. 141A0650.    INSTALLED NEW WEB PER SRM 51-40-02, IPC 52-42-41-10 AND BOEING DWG 141A8512.  INSTALLED NEW WEB PN 141A8512-3 ALL WORK ACCOMPLISHED PER SRM 51-40-02, BOEING DRW # 141A8512 AND IPC 52-48-41-10.
